JOURNAL BROWSE
Search
Advanced SearchSearch Tips
CERTAIN SEQUENCE SPACES AND RELATED DUALS WITH RESPECT TO THE b-METRIC
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
CERTAIN SEQUENCE SPACES AND RELATED DUALS WITH RESPECT TO THE b-METRIC
Kadak, Ugur;
  PDF(new window)
 Abstract
The aim of this paper is to present the classical sets of sequences and related matrix transformations with respect to the b-metric. Also, we introduce the relationships between these sets and their classical forms with corresponding properties including convergence and completeness. Further we determine the duals of the new spaces and characterize matrix transformations on them into the sets of b-bounded, b-convergent and b-null sequences.
 Keywords
sequence space;b-metric;-Toeplitz duals over the real field;complete metric space;
 Language
English
 Cited by
 References
1.
M. Abbas, V. Parvaneh, and A. Razani, Periodic points of T-Ciric generalized contraction mappings in ordered metric spaces, Georgian Math. J. 19 (2012), no. 4, 597-610.

2.
A. Aghajani, S. Radenovic, and J. R. Roshan, Common fixed point results for four mappings satisfying almost generalized (S-T)-contractive condition in partially ordered metric spaces, Appl. Math. Comput. 218 (2012), no. 9, 5665-5670. crossref(new window)

3.
F. Basar, Summability Theory and Its Applications, Normed and Paranormed Sequence Spaces, Bentham Science Publishers, e-books, Monographs, Istanbul, 2012.

4.
M. Boriceanu, M. Bota, and A. Petrusel, Multivalued fractals in b-metric spaces, Cent. Eur. J. Math. 8 (2010), no. 2, 367-377. crossref(new window)

5.
S. Czerwik, Nonlinear set-valued contraction mappings in b-metric spaces, Atti Sem. Mat. Fis. Univ. Modena 46 (1998), no. 2, 263-276.

6.
O. Ege, Complex valued rectangular b-metric spaces and an application to linear equations, J. Nonlinear Sci. Appl. 8 (2015), no. 6, 1014-1021.

7.
J. Esmaily, S. M. Vaezpour, and B. E. Rhoades, Coincidence point theorem for generalized weakly contractions in ordered metric spaces, Appl. Math. Comput. 219 (2012), no. 4, 1536-1548. crossref(new window)

8.
J. Harjani and K. Sadarangani, Generalized contractions in partially ordered metric spaces and applications to ordinary differential equations, Nonlinear Anal. 72 (2010), no. 3-4, 1188-1197. crossref(new window)

9.
N. Hussain, D. Doric, Z. Kadelburg, and S. Radenovic, Suzuki-type fixed point results in metric type spaces, Fixed Point Theory Appl. 2012 (2012), 126, 12 pp. crossref(new window)

10.
N. Hussain, R. Saadati, and Ravi P. Agrawal, On the topology and wt-distance on metric type spaces, Fixed Point Theory Appl. 2014 (2014), 88, 14 pp. crossref(new window)

11.
U. Kadak, Determination of the Kothe-Toeplitz duals over the non-Newtonian complex field, Sci. World J. 2014 (2014), Article ID 438924.

12.
U. Kadak and H. Efe, Matrix transformations between certain sequence spaces over the non-Newtonian complex field, Sci. World J. 2014 (2014), Article ID 705818.

13.
U. Kadak and M. Ozluk, Characterization of matrix transformations between some classical sets of sequences with respect to partial metric, Far East J. Math. Sci. 82 (2014), no. 1, 93-118.

14.
Z. Kadelburg and S. Radenovic, Pata-type common fixed point results in b-metric and b-rectangular metric spaces, J. Nonlinear Sci. Appl. 8 (2015), no. 6, 944-954.

15.
M. A. Khamsi and N. Hussain, KKM mappings in metric type spaces, Nonlinear Anal. 73 (2010), no. 9, 3123-3129. crossref(new window)

16.
G. Kothe and O. Toeplitz, Linear Raume mit unendlichen koordinaten und Ring unendlicher Matrizen, J. F. Reine U. Angew Math. 171 (1934), 193-226.

17.
P. Kumam, H. Rahimi, and G. S. Rad, The existence of fixed and periodic point theorems in cone metric type spaces, J. Nonlinear Sci. Appl. 7 (2014), no. 4, 255-263.

18.
H. K. Nashine and B. Samet, Fixed point results for mappings satisfying (${\varphi},{\phi}$)-weakly contractive condition in partially ordered metric spaces, Nonlinear Anal. 74 (2011), no. 6, 2201-2209. crossref(new window)

19.
J. J. Nieto, R. L. Pouso, and R. Rodriguez-Lopez, Fixed point theorems in ordered abstract spaces, Proc. Amer. Math. Soc. 135 (2007), no. 8, 2505-2517. crossref(new window)

20.
J. J. Nieto and R. Rodriguez-Lopez, Existence and uniqueness of fixed points in partially ordered sets and applications to ordinary differential equations, Acta Math. Sin. (Engl. Ser.) 23 (2007), no. 12, 2205-2212. crossref(new window)

21.
M. Pacurar, Sequences of almost contractions and fixed points in b-metric spaces, An. Univ. Vest Timi. Ser. Mat.-Inform. 48 (2010), no. 3, 125-137.

22.
S. Radenovic and Z. Kadelburg, Generalized weak contractions in partially ordered metric spaces, Comput. Math. Appl. 60 (2010), no. 6, 1776-1783. crossref(new window)

23.
J. R. Roshan, V. Parvaneh, and I. Altun, Some coincidence point results in ordered b-metric spaces and applications in a system of integral equations, Appl. Math. Comput. 226 (2014), 725-737. crossref(new window)

24.
J. R. Roshan, V. Parvaneh, S. Sedghi, N. Shobkolaei, and W. Shatanawi, Common fixed points of almost generalized (${\varphi},{\phi}$)-contractive mappings in ordered b-metric spaces, Fixed Point Theory Appl. 2013 (2013), 159. crossref(new window)

25.
Sl. Singh and B. Prasad, Some coincidence theorems and stability of iterative procedures, Comput. Math. Appl. 55 (2008), no. 11, 2512-2520. crossref(new window)